Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 67, Number 1

All articles in this issue are freely accessible.

The completion of Prüfer domains
Jiří Močkoř.
Proc. Amer. Math. Soc. 67 (1977), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453727
Sum-free sets of integers
H. L. Abbott and E. T. H. Wang.
Proc. Amer. Math. Soc. 67 (1977), 11-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485759
On generating distributive sublattices of orthomodular lattices
Richard J. Greechie.
Proc. Amer. Math. Soc. 67 (1977), 17-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450157
Class groups of rings of invariants
William C. Waterhouse.
Proc. Amer. Math. Soc. 67 (1977), 23-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453739
Minimal injective resolutions under flat base change
Hans-Bjørn Foxby and Anders Thorup.
Proc. Amer. Math. Soc. 67 (1977), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453724
A vector field with one zero on $G/P$
Ersan Akyildiz.
Proc. Amer. Math. Soc. 67 (1977), 32-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457442
A property of finite $p$-groups
Shoichi Kondo.
Proc. Amer. Math. Soc. 67 (1977), 35-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460439
On rational points on conics
R. E. Macrae.
Proc. Amer. Math. Soc. 67 (1977), 38-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453750
On moduli of plane domains
Ignacio Guerrero.
Proc. Amer. Math. Soc. 67 (1977), 41-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454074
Inequalities between intrinsic metrics
Jacob Burbea.
Proc. Amer. Math. Soc. 67 (1977), 50-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481121
The Banach-Stone property and the weak Banach-Stone property in three-dimensional spaces
Michael Cambern.
Proc. Amer. Math. Soc. 67 (1977), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461126
Transformations into Baire $1$ functions
A. M. Bruckner, Roy O. Davies and C. Goffman.
Proc. Amer. Math. Soc. 67 (1977), 62-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480903
Comparison theorems for a class of selfadjoint fourth order differential equations
Kurt Kreith.
Proc. Amer. Math. Soc. 67 (1977), 67-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492534
A note on a paper of J. D. Stein, Jr.: “Sequence of regular finitely additive set functions” (Trans. Amer. Math. Soc. 192 (1974), 59–66)
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 67 (1977), 74-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492155
Necessary and sufficient type theorem for absolute Nörlund summability of conjugate series
Arun Kumar.
Proc. Amer. Math. Soc. 67 (1977), 77-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0510923
On the extreme points of the interval between two operators
Francis J. Narcowich.
Proc. Amer. Math. Soc. 67 (1977), 84-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454737
The absolute summability of Fourier series of a function of Wiener’s class by Nörlund means
S. N. Lal and Siya Ram.
Proc. Amer. Math. Soc. 67 (1977), 87-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454502
On nonlinear variational inequalities
E. Tarafdar.
Proc. Amer. Math. Soc. 67 (1977), 95-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467408
Similarity of certain operators in $l^{p}$
Shmuel Kantorovitz.
Proc. Amer. Math. Soc. 67 (1977), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454719
Reproducing kernels for $q$-Jacobi polynomials
Waleed A. Al-Salam and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 67 (1977), 105-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454104
Coefficients of inverses of meromorphic univalent functions
Glenn Schober.
Proc. Amer. Math. Soc. 67 (1977), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454000
Holomorphic foliations and the Kobayashi metric
T. Duchamp and M. Kalka.
Proc. Amer. Math. Soc. 67 (1977), 117-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464258
Generalized Fredholm operators and the boundary of the maximal group of invertible operators
G. W. Treese and E. P. Kelly.
Proc. Amer. Math. Soc. 67 (1977), 123-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454712
Strongly annular functions with small coefficients, and related results
D. D. Bonar, F. W. Carroll and Paul Erdős.
Proc. Amer. Math. Soc. 67 (1977), 129-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457727
States on quantum logics and their connection with a theorem of Alexandroff
O. R. Béaver and T. A. Cook.
Proc. Amer. Math. Soc. 67 (1977), 133-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0452199
A remark on the direct method of the calculus of variations
J. P. Penot.
Proc. Amer. Math. Soc. 67 (1977), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464022
Zero-extreme points and the generalized convex kernel
Arthur G. Sparks.
Proc. Amer. Math. Soc. 67 (1977), 142-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461290
An algebraic classification of some links of codimension two
Chao Chu Liang.
Proc. Amer. Math. Soc. 67 (1977), 147-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458439
On the first countability of hyperspaces
Takemi Mizokami.
Proc. Amer. Math. Soc. 67 (1977), 152-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454899
Strongly rigid metrics and zero dimensionality
Harold W. Martin.
Proc. Amer. Math. Soc. 67 (1977), 157-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454938
New topological extension properties
Toshiji Terada.
Proc. Amer. Math. Soc. 67 (1977), 162-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458368
A characterization of locally connected continua by hyperspace retractions
Sam B. Nadler.
Proc. Amer. Math. Soc. 67 (1977), 167-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458378
$C(X)$ is not necessarily a retract of $2^{X}$
Jack T. Goodykoontz.
Proc. Amer. Math. Soc. 67 (1977), 177-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458377
On $𝜇$-spaces and $k_{R}$-spaces
J. L. Blasco.
Proc. Amer. Math. Soc. 67 (1977), 179-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464152
The image of $G$ bordism in $Z_{2}$ bordism
R. Paul Beem.
Proc. Amer. Math. Soc. 67 (1977), 187-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451268